i think i have posted this problem before but we have new members now and maybe someone will have some advice.
I have always had messed up periods even before i got UC, but i was on the pill and that helped some, although when i was flaring or such they woudl be all over the place. Well, i got pregnant, while taking the pill, so obviously it wasn't doing that much for me, lol. so i quit taking it, i never took it back up after my son was born, which was in 2005. After a few months, my periods were fairly normal, at least for me.
Then in April 2007 i had surgery and after that they were really crazy for months, but i played it off to having just had surgery and pred withddrawal and other med withdrawal. Well, it's over a year now, and they are still crazy. Like, they are lasting for over a week, coming every three weeks, or starting, stopping, starting, it's crazy! So i am having crazy cramps, and all that good stuff. Plus i had seizures in the past which have been contolled with meds, but when i have my period, i getsort of confused, there is some kiind of realtion, it has something to do with the hormones. I don't want to go back on the pill, because of the meds i take for my other problem and the pill can mess those up and make you have to change doses and even cause them to stop working or for you to have breakthough seizures. So that's pretty much out. my husband has been fixed so that is not a concern
I am wondering if any of the girls had problems after surgery?
I am actually considering going and asking to have stuff taken out so this will quit!